Skip to content

Hypercovers and Simplicial Presheaves

DUGGER, D., HOLLANDER, S., & ISAKSEN, D. C. (2004). Hypercovers and Simplicial Presheaves. Mathematical Proceedings of the Cambridge Philosophical Society, 9-51.

Type
Journal article
Intellectual base
Primary research
Year
2004
Pages
9-51
DOI
10.1017/s0305004103007175
DOI registrant
Cambridge University Press
Link
https://doi.org/10.1017/S0305004103007175

Cited by

2 citations across 2 artifacts.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 2 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:4d260b3dfe9f · see in the full table